Originally Posted by Skinnylove
I am on birth control pills. I have been on them for 2 months. The first month I missed a few pills but didn't have sex and this month I have been taking them at the same time everyday and had sex on Saturday without a condom. A day later I experienced brown discharge and quite a lot of it. It has been ongoig for four days so far. I don't finish my pack and break for a period for nine days. The sex was quite hard but it wasn't my first time. I've needed the toilet more frequently but no other symptoms. Could the discharge be an early sign only pregnancy or is a day later too early?
Sorry for the essay I just really need to put my mind at rest until my period comes/ I can take a test
That is awesome that you have gotten on a regular (same time every day) schedule with your pills! Good for you!
Given that you are on pregnancy control meds, it is extremely unlikely (like 99.99% unlikely) that you are pregnant.
The brown discharge could very well be leftover uterine lining from your menstrual cycle that just took it's sweet time leaving the uterus.
It could also be that your cervix was not all that happy about the rough intercourse and got a little tear -- which produced a little blood, which took its sweet time getting out of town. Four days of a brown discharge is nothing to be alarmed about. If it gets to seven, eight days or it gets heavier, then you should be concerned -- concerned about a different health issue -- not pregnancy.
I wouldn't advise running out and buying a pregnancy test. If your next period doesn't show up, then get a test, but in the meantime, relax and keep up the good work with taking care of yourself.